Day 1 of the new med

So, day 1 of Celexa/Deplin mix: I am in a complete fog and have a headache.

Day 1 after the Celexa/Deplin mix: The foggy like feeling has gone away, well sort of. The headache, unfortunately, is still there. I’m exhausted too. I went to bed with the headache last night; and woke up with one. I can’t ever remember doing that in my entire life.

I will try again tomorrow night. I think. I want what I did take out of my system so I can ascertain whether the headache was caused by the medicine or change in weather. I’m leaning towards medicinal caused though; it’s just too coincidental. It also occurred to me that I will be still trying this medicine while on vacation. Won’t it be fun to drive 3,000 miles while my head is in a fog? Should be even more interesting as we are planning on going north on vacation. Snow + foggy brain = fun times, no?

Or I guess I could just reschedule my appointment for after I come back from vacation, and just start the medince then. Really, after 19 years of depression, what’s an extra month? Or I could just go back at my regularly scheduled time and just tell her that Celexa sucked and Deplin is as expensive as hell. Or I could just not go back. Every time I start on a new medicine, I suddenly remember the reason why I hate medicines. Side effects that I hate. Or if no side effects, then knowing that what ever I’m taking has absolutely positively no friggin effect on me kind of gets me down. Well, lots more than kind of.

I have a big deadline tomorrow. I haven’t eaten lunch beyond a couple of cookies in the last two days. You would think I would be losing weight, right? Nope, all I’m doing is getting used to not eating. Somehow the familarility of not eating is um, comforting. How sick and twisted is that? Though that hamburger and fries do sound good right now. So, great I now am starting to lose my appetite.

Oh yeah, and the depression: it’s still there. The only good thing about the Celexa was instead of focusing on how depressed I am, I focus on how much pain I’m in AND how depressed I am. Sort of like that old trick that my dad used to play. Oh, you skinned your knee, here let me punch you to take your mind off the skinned knee. Didn’t work then; doesn’t work now.

One thought on “Day 1 of the new med”

  1. How long have you been on the meds? Just started? Those side effects usually go away within two weeks and it takes a while for positive changes to happen. And when it does, it can be pretty gradual. Give it time. And eat something — not eating a balanced diet can give you headaches, too. Keep trying, please! Don't give up.

Leave a Reply

Your email address will not be published.